# SDR AALA202307058990

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 29,829 hours, 12,685 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR ESCAPE PANEL OUT OF PROPER POSITION. SECURED LOWER PANEL, UPPER HALF.
